# SDR SWIA2021082060606

- Difficulty date: June 27, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs1051-1033 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L AT FS979.00-FS1051.30 HAS GOUGE AT FS1033.00     (C-CHECK RO 8/18/2021)    REMOVED DAMAGE ON STR 18L AT FS 1033.00 PER CRJ 900 SRM 51-12-00-001-001-A01 AND FOUND TO BE OUT OF LIMIT PER CRJ 900 SRM53-61-03-101-002-A02,RECIEVED NEW REO 690-53-61-1020 REV -- DATE 2021-07-12 ,NDT AREA PER REO STEP #2 AND FOUND NO DEFFECTS AND CRACKS AROUND AREA AND COMPLIED ALL STEPS FROM 1-5, RESTORED FINISH AND MARKED AREA WITH INDELIIBLE INK  " REO 690-53-61-1020 ".
